Corrigendum to "Hyperbolic polynomial diffeomorphisms of C2. II: Hubbard trees" [Adv. Math. 220 (4) (2009) 985-1022]

Research output: Contribution to journalComment/debate

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)3850-3855
Number of pages6
JournalAdvances in Mathematics
Volume226
Issue number4
DOIs
Publication statusPublished - Mar 1 2011

Fingerprint

Hyperbolic Polynomial
Diffeomorphisms

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Corrigendum to "Hyperbolic polynomial diffeomorphisms of C2. II : Hubbard trees" [Adv. Math. 220 (4) (2009) 985-1022]. / Ishii, Yutaka.

In: Advances in Mathematics, Vol. 226, No. 4, 01.03.2011, p. 3850-3855.

Research output: Contribution to journalComment/debate

@article{6de6b05471254a8189c41c82f0ae098e,
title = "Corrigendum to {"}Hyperbolic polynomial diffeomorphisms of C2. II: Hubbard trees{"} [Adv. Math. 220 (4) (2009) 985-1022]",
author = "Yutaka Ishii",
year = "2011",
month = "3",
day = "1",
doi = "10.1016/j.aim.2010.10.018",
language = "English",
volume = "226",
pages = "3850--3855",
journal = "Advances in Mathematics",
issn = "0001-8708",
publisher = "Academic Press Inc.",
number = "4",

}

TY - JOUR

T1 - Corrigendum to "Hyperbolic polynomial diffeomorphisms of C2. II

T2 - Hubbard trees" [Adv. Math. 220 (4) (2009) 985-1022]

AU - Ishii, Yutaka

PY - 2011/3/1

Y1 - 2011/3/1

UR - http://www.scopus.com/inward/record.url?scp=78651499920&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=78651499920&partnerID=8YFLogxK

U2 - 10.1016/j.aim.2010.10.018

DO - 10.1016/j.aim.2010.10.018

M3 - Comment/debate

AN - SCOPUS:78651499920

VL - 226

SP - 3850

EP - 3855

JO - Advances in Mathematics

JF - Advances in Mathematics

SN - 0001-8708

IS - 4

ER -